# SDR DALA2022102106835

- Difficulty date: October 19, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 71,322 hours, 26,764 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 F/O SIDE WINDSHIELD CRACKED (OUTER LAYER) WITH ARCING AT BASE. CORRECTIVE ACTION: R/R WINDOW HEAT CNTLR PER B757 MM 30-41 AND R/R F/O WINDSHIELD PER B757 MM 56-11. (9092482)
